# SDR AU510002210

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP FAILED.  CIRCUIT BREAKER TRIPPED AND PUMP ELECTRIC MOTOR HAD A BURNED ODOR.  INVESTIGATION CONTINUING.
